# SDR IPXA09B57426

- Difficulty date: September 23, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- Aircraft time: 70,493 hours, 12,240 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02025126
- Part serial: 000328
- Condition: Damaged
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C I/B MID FLAP UPPER T/E PNL 73.5 INCH COUNT FROM I/B SIDE FOUND PUNCH HOLE.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PAR 5A REV 12.
